# SDR MWEA00680

- Difficulty date: August 11, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99100783
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FORWARD CABIN SUBFLOOR WEB AT STATION 218 HAS AREAS THAT ARE CHAFED AND HAVE LIGHT CORROSION.  FABRICATED AND INSTALLED REPAIR DOUBLER.  (M)
